# SDR SIMA20140312007

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWLING OIL SERVICE OPENING CUTOUT MOLDING CRACKED BELOW DOOR HINGE.  REPAIRED DOOR HINGE CUTOUT IAW AEA ERS-EM-53MR-303.
